i had silikone injected in my nose 2 months ago and i look like a clown , i want my nose like before, without surgery, anything that can do the silicone dissapear!
I Had Silikon Injected in my Nose?
Doctor Answers (2)
Silicone Injections to the Nose
It would be helpful to have before and after photos to see what exactly the change is in your nose. That being said, I would recommend you follow up with the doctor that did the injections as he or she will know best where the injections were done. Generally speaking, there are techniques/treatments to help melt away the silicone such as Kenalog injections. Good luck!
Web reference: http://www.barnettdermatology.com/treatments.php?id=16
Silicone Injections to Nose
Silicone is a permanent filler and complications related to injection technique can be a significant source of problems for patients. If you have been overinjected I know of no other treatment but surgical excision of the silicone. If the swelling is due to inflammation a course of injectable steroids may help the situation. If your practitioner was a plastic surgeon he should be able to help you resolve your concerns. Best of Luck Dr Harrell
Web reference: http://www.westonsurgery.com
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.